# SDR 2004UALA00688

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 14,805 hours, 5,512 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL GEAR EXTENSION ON APPROACH. UNABLE TO OBTAIN THREE DOWN AND LOCKED INDICATION.  LANDED WITHOUT INCIDENT.   LANDING GEAR SAFETY VALVE FAILED. REPLACED THE SAFETY VALVE. OPERATIONS CHECK NORMAL.
